Latest bloods

TSH 2.48 (up from think 0.6)

Free T4 17 (down from 23.3 and before that 27)

Free T3 4.9 (down from think 5.5 or 5.9)

Vitamin D 69.7 (down from 94)

I don't know what my ferritin, folate etc is cos wasn't tested. Last B12 tests was in 400s. I'm on once every 3 months shots though I missed my last one by like 3 weeks.

Symtpoms: Fluctuating body heat, very cold toes and fingers, whole hand can go red when being out in the cold, very weak muscles all over, chest pain and chest tightness (tightness goes to shoulder) very dry skin on hands, feet and penis. Skin texture changes on penis and back. Skin goes very red when you I scratch, periods of all over body tingling. Foggy brain and lack of conentration. I have periods of feeling actually ok but then all a sudden penis will go numb, i get chest pains and or headaches etc etc or I come over generally feeling really bad and need to lie down.

Specalists seen:

Immunologist: Plenty of bloods all fine bar one but he said dont' worry. Basically 2 of my immunoglubin levels were fine but third one was below reference range.

Neurologist: Had Mri, eeg's and nerve conduction tests and all were fine.

Endo: Waiting to see Dr Ian Gallen in 4 months. Saw one of his collegues few weeks ago who has ordered the following tests.

Cortisol

Prolactin

Inuslin like growth factor 1

Follicle stimulating hormone

Luteinising hormone

Testosterone

Oestraidiol

Free T4

Free T3

TSH

Hameogloblin A1C

Last edited by

4 Replies

oldestnewest
  • Hypo101,

    Has your Levothyroxine dose been reduced?

    The goal of Levothyroxine is to restore the patient to euthyroid status. For most patients that will be when TSH is 1.0 or lower with FT4 in the upper range. FT4 needs to be in the upper range in order that sufficient T3 is converted. Read Treatment Options in thyroiduk.org.uk/tuk/about_... Email louise.roberts@thyroiduk.org.uk if you would like a copy of the Pulse article.

    Vitamin D could be a little higher but I doubt you would be symptomatic at 69.7.

  • Nope. I've been on 100mcg for a while.

  • Hypo101,

    Your own thyroid function is decreasing then and you should ask for a dose increase.

  • Yeah I phoned up my docs and got appointment tomorrow to discuss that.

    One symptom that has improved though which is odd is my libido. My libido has been high over last few days but due to lack of sensation down there (thoughs sometimes I will have slight. it's up and down) I can't do anything about it.

You may also like...